advertisement
Question
Posted by: mimza | 2008/01/17

missed periods

I used nuristate for five years before then changed to triphasil for 3 years and got my monthly periods after six months, i switched to nuristate again for one year, last year in September i changed to triphasil again because i was gaining a lot of weight, in December i started having period but for 2 days only, now my main problem is i have period pains after taking the last red pill which i think it is not correct, last month i had period pains but nothing came out, what seem to be the problem. Should i see the doctor is it something serious.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take several months after stoppping Nursiterate for your periods to return regularly, even if you are taking the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: lola | 2008/11/12

I was on the 3 month injection for about 2 years, I went off the injection 8 months now and have not had my period yet, could it be something serious?

Reply to lola
Posted by: baby p | 2008/08/21

is it possible for a woman to miss her periods and not be pragnent and at the same time having abdorminal pains?

Reply to baby p

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement